Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pain and tightness in chest and throat. Difficulty in swallowing. Taking synthroid and birth control pills. On antihistamines for hives

I am a 30 year old female. I have had a feeling of tightening of the throat which lasts a couple of hours. It is difficult to swallow and sometimes feels like the pain goes until the chest. The tighetining is not constant - the pain increases and subsides and again comes back in a minute or lesser. I am taking synthroid (for thyroid) and birth control pills at the moment. And also an antihitamine - because i have had a case of hives since July. Any help is appreciated.
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Difficulty in swallowing with tightening of the throat and feeling pain suggests the need for further evaluation.You require USG neck, chest X ray PA view and may require bronchoscopy. So continue the same treatment for now and get evaluated, this will help in further management.

Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor